Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 964081, 13 pages
http://dx.doi.org/10.1155/2014/964081
Research Article

A Regularization Process for Electrical Impedance Equation Employing Pseudoanalytic Function Theory

1Instituto Politecnico Nacional, SEPI ESIME Culhuacan, Avenida Santa Ana No. 1000, 04430 Ciudad de México, DF, Mexico
2Instituto Politecnico Nacional, SEPI UPIITA, Avenida IPN 2580, 07340 Ciudad de México, DF, Mexico

Received 11 June 2014; Revised 13 November 2014; Accepted 17 November 2014; Published 8 December 2014

Academic Editor: Peter Liu

Copyright © 2014 Cesar Marco Antonio Robles Gonzalez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cesar Marco Antonio Robles Gonzalez, Ariana Guadalupe Bucio Ramirez, Volodymyr Ponomaryov, and Marco Pedro Ramirez Tachiquin, “A Regularization Process for Electrical Impedance Equation Employing Pseudoanalytic Function Theory,” Mathematical Problems in Engineering, vol. 2014, Article ID 964081, 13 pages, 2014. doi:10.1155/2014/964081